Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS Milwaukee, WI

January 20, 2011

NWS Milwaukee, WI issued this small craft advisory at Jan 20, 2011, 3:33 AM CST. It took effect at Jan 20, 2011, 2:00 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 3:33 AM CST (09:33 UTC)
In effect from
Jan 20, 2011, 2:00 PM CST
Expired
Jan 21, 2011, 9:43 AM CST
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WHUS73 KMKX 200933
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST THU JAN 20 2011

...BRISK NORTHWEST WINDS AND HIGH WAVES THIS AFTERNOON INTO FRIDAY
MORNING...

.A STRONG COLD FRONT WILL SHIFT WINDS TO THE NORTHWEST THIS
AFTERNOON AS THE WINDS INCREASE TO 15 TO 25 KNOTS...WITH A FEW
GUSTS NEAR 33 KNOTS THIS EVENING. THESE WINDS WILL GENERATE HIGH WAVES
AND FREEZING SPRAY DURING THIS TIME. THE BRISK NORTHWEST WINDS
WILL BEGIN TO DIMINISH FRIDAY MORNING...AS HIGH PRESSURE BUILDS
INTO THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-201745-
/O.NEW.KMKX.SC.Y.0007.110120T2000Z-110121T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 AM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON WITH A FEW
  GUSTS TO 33 KNOTS THIS EVENING.

* WAVES: INCREASING TO 3 TO 5 FEET TOWARDS OPEN WATER BY EVENING.

* FREEZING SPRAY: SOME MODERATE FREEZING SPRAY IS EXPECTED BY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
117 
WHUS73 KMKX 201530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST THU JAN 20 2011

...BRISK NORTHWEST WINDS AND HIGH WAVES THIS AFTERNOON INTO FRIDAY
MORNING...

.A STRONG COLD FRONT WILL SHIFT WINDS TO THE NORTHWEST THIS
AFTERNOON AS THE WINDS INCREASE TO 15 TO 25 KNOTS...WITH A FEW
GUSTS NEAR 33 KNOTS THIS EVENING. THESE WINDS WILL GENERATE HIGH
WAVES AND FREEZING SPRAY DURING THIS TIME. THE BRISK NORTHWEST
WINDS WILL BEGIN TO DIMINISH FRIDAY MORNING...AS HIGH PRESSURE
BUILDS INTO THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-202330-
/O.CON.KMKX.SC.Y.0007.110120T2000Z-110121T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 AM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THIS AFTERNOON...WITH A FEW
  GUSTS TO 33 KNOTS THIS EVENING.

* WAVES: INCREASING TO 3 TO 5 FEET...MAINLY TOWARD OPEN WATER BY
  EVENING.

* FREEZING SPRAY: SOME MODERATE FREEZING SPRAY IS EXPECTED BY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
087 
WHUS73 KMKX 202143
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST THU JAN 20 2011

...BRISK NORTHWEST WINDS AND HIGH WAVES INTO FRIDAY MORNING...

.BRISK NORTHWEST WINDS ARE EXPECTED THROUGH TONIGHT INTO FRIDAY
MORNING...IN THE WAKE OF A STRONG COLD FRONT. THESE WINDS WILL
GENERATE HIGH WAVES AND FREEZING SPRAY DURING THIS TIME. THE BRISK
NORTHWEST WINDS WILL DECREASE LATER FRIDAY MORNING...AS HIGH
PRESSURE BUILDS INTO THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-210545-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-110121T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  THIS EVENING.

* WAVES: INCREASING TO 3 TO 5 FEET TONIGHT INTO FRIDAY
  MORNING...MAINLY TOWARD THE OPEN WATERS.

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
399 
WHUS73 KMKX 210334
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CST THU JAN 20 2011

...BRISK NORTHWEST WINDS AND HIGH WAVES INTO FRIDAY MORNING...

.BRISK NORTHWEST WINDS TONIGHT INTO FRIDAY MORNING...IN THE WAKE
OF A STRONG COLD FRONT...WILL GENERATE HIGH WAVES AND FREEZING
SPRAY DURING THIS TIME. THE BRISK NORTHWEST WINDS WILL DECREASE
LATER FRIDAY MORNING...AS HIGH PRESSURE BUILDS INTO THE UPPER
MISSISSIPPI VALLEY.

LMZ643>646-211145-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-110121T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET OVERNIGHT INTO FRIDAY MORNING... MAINLY TOWARD
  THE OPEN WATERS.

* FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
831 
WHUS73 KMKX 210919
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST FRI JAN 21 2011

...BRISK NORTHWEST WINDS DIMINISHING THIS MORNING...

.THE BRISK NORTHWEST WINDS WILL DECREASE LATER THIS MORNING...AS
HIGH PRESSURE BUILDS INTO THE UPPER MISSISSIPPI VALLEY.

LMZ643>646-211600-
/O.EXT.KMKX.SC.Y.0007.000000T0000Z-110121T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST FRI JAN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO AROUND 10
  KNOTS THIS AFTERNOON.

* WAVES: 2 TO 4 FEET THIS MORNING... MAINLY TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
633 
WHUS73 KMKX 211543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CST FRI JAN 21 2011

...NORTHWEST WINDS DIMINISHING BELOW CRITERIA...

.AS A RIDGE OF HIGH PRESSURE DRAWS CLOSER FROM WESTERN
WISCONSIN...THE WINDS WERE LOWERING BELOW SMALL CRAFT CRITERIA. 

LMZ643>646-211645-
/O.CAN.KMKX.SC.Y.0007.000000T0000Z-110121T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS
LATER THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 3:17 AM CST, 16 minutes earlier.

Area forecast discussion, Jan 20, 3:17 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CST THU JAN 20 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

MID LEVEL CLOUDS SHOULD CONTINUE TO STREAM INTO THE AREA FROM THE
SOUTHWEST THIS MORNING...AS MID LEVEL SHORTWAVE MOVES INTO THE
UPPER MISSISSIPPI VALLEY.

SHORTWAVE TROUGH/VORTICITY MAXIMUM STRENGTHENS AND BECOMES
NEGATIVELY TILTED BY EVENING ACROSS THE GREAT LAKES REGION. THIS
FEATURE WILL COMBINE WITH INCREASING MOISTURE AND UPWARD MOTION TO
SATURATE THE ATMOSPHERIC COLUMN TO BRING MORE LOW CLOUDS TO THE AREA
DURING THE AFTERNOON. STEEP LOW TO MID LEVEL LAPSE RATES ON AREA
FORECAST SOUNDINGS THURSDAY AFTERNOON SEEN...WITH GOOD LOW TO MID
LEVEL Q VECTOR CONVERGENCE AND DIFFERENTIAL CYCLONIC VORTICITY
ADVECTION. KEPT POPS IN THE CHANCE CATEGORY FOR SNOW SHOWERS THIS
AFTERNOON.

HIGHS SHOULD OCCUR IN THE EARLY AFTERNOON. STRONG COLD FRONT WILL
PUSH ACROSS THE AREA DURING THE AFTERNOON...WITH BRISK NORTHWEST
WINDS IN ITS WAKE. STRONG COLD AIR ADVECTION WILL ENSUE AS
WELL...WITH TEMPERATURES FALLING BY LATE AFTERNOON.

AS SHORT WAVE TROUGH RAPIDLY EXITS ERN WI THIS EVENING ATMOSPHERIC
COLUMN QUICKLY DRIES OUT...SO WILL RESTRICT SMALL POPS TO FAR ERN
CWA AND NEARSHORE AREAS...WITH FLURRIES FARTHER INLAND ACROSS THE
SOUTHEAST.

COLD AIR WITH 850 MB TEMPS OF -20 TO -25 LOCATED OVER THE WINNIPEG
AND NORTHWEST MINNESOTA REGION...POISED TO PUSH ACROSS WISCONSIN
BEHIND THE STRONG COLD FRONT.  LINGERING COLD AIR ADVECTION AND
STEEP LOW LEVEL LAPSE RATES ALONG WITH ISOLLABARIC PRESSURE RISES
WILL RESULT IN BLUSTERY WINDS FOR A TIME THU NIGHT AS 850 MB TEMPS
FALL TO BETWEEN 20 AND 24 BELOW OVER SRN WI. TEMPERATURES EXPECTED TO
FALL BELOW ZERO OVER THE FORECAST AREA WITH AREAS WEST OF MADISON
THE COLDEST DUE TO LIGHTER WINDS LATE TONIGHT AS RIDGE AXIS
APPROACHES. THESE CONDITIONS WILL RESULT IN WIND CHILLS FALLING TO
20 TO 30 BELOW ZERO FOR MOST OF THE NIGHT AND A WIND CHILL ADVISORY
WILL CONTINUE FOR THIS TIME FRAME.

FRIDAY- CONFIDENCE...MEDIUM
BITTERLY COLD DAY IN THE WORKS. WITH SURFACE RIDGE AXIS WORKING
ACROSS THE AREA WILL SEE LIGHTER WIND REGIME....THOUGH GRADIENT
STILL NOTED IN THE FAR EASTERN CWA THROUGH 18Z. WENT WITH THE COLDER
GUID NUMBERS....SINGLE DIGITS WILL BE ALL FOR THE RECOVERY FROM THE
SUBZERO MORNING LOWS. 850 MILLIBAR RIDGE SLIDES ACROSS WITH THE NAM
AND GFS BOTH SHOWING ISENTROPIC FORCED QPF INTO THE SW CWA BEFORE
00Z. ECMWF AND HPC LESS AGGRESSIVE. WILL GO WITH A CONSENSUS
APPROACH AND HAVE SOME SLIGHT POPS IN THE FAR SOUTHWEST.

FRIDAY NIGHT INTO SATURDAY- CONFIDENCE...MEDIUM
WEAK SHORTWAVE WITH ISENTROPIC LIFT/WARM AIR ADVECTION BRINGS LIGHT
QPF FRIDAY NIGHT AND LINGERING IN THE FAR EAST EARLY SATURDAY. WEAK
SURFACE LOW/INVERTED TROUGH. LIGHT QPF AND HIGH RATIOS...LOOKS LIKE
LESS THAN AN INCH OF FLUFF. SYSTEM SHIFTS OFF TO THE EAST ON
SATURDAY WITH WINDS SHIFTING TO THE NORTHWEST. WILL LEAN TOWARDS THE
COLDER GFS/ECMWF 850 THERMAL FIELDS.

SATURDAY NIGHT INTO SUNDAY- CONFIDENCE...LOW TO MEDIUM
WILL HAVE TO WATCH LAKE EFFECT POTENTIAL SATURDAY NIGHT. 1000-850
MILLIBAR FLOW FROM THE GFS/ECMWF SUGGEST FAVORABLE ONSHORE FLOW WITH
DELTA T VALUES AROUND 18C. GFS BUFKIT INVERSION HEIGHTS AROUND 6K
FEET. HAVE ADDED A SLIGHT CHANCE FOR SNOW SHOWERS IN THE LAKESHORE
COUNTIES. THE NAM IS COMPLETELY OUT OF SYNC WITH THE FLOW AND
THERMAL PATTERN AND WILL OPT TO DISCOUNT THIS SOLUTION. 850 FLOW
TURNS SOUTHEAST OR SOUTH ON SUNDAY. NEXT SHORTWAVE MOVING INTO IOWA
AND MINNESOTA.

SUNDAY NIGHT INTO MONDAY- CONFIDENCE...LOW
ECMWF SUGGESTS NEXT SHORTWAVE WITH LEADING ISENTROPIC LIFT PRECIP
BEGIN TO ARRIVE FOR SUNDAY NIGHT AND CONTINUES INTO MONDAY. GFS IS
QUITE A BIT SLOWER AND CANADIAN NOT REALLY DOING MUCH THE SYSTEM AT
ALL. SO SOME QUESTION MARKS STILL THERE FOR THIS SYSTEM.

TUESDAY INTO WEDNESDAY- CONFIDENCE...LOW TO MEDIUM
MAY EVENTUALLY NEED SOME POPS IN THIS TIMEFRAME AS THE CANADIAN AND
GFS DROP A SURFACE TROUGH IN FROM THE NORTHWEST. MEANWHILE THE ECMWF
HAS HIGH PRESSURE IN CONTROL. FOR NOW WILL LEAVE DRY COLLABORATIVE
LOOK IN PLACE.

&&

.AVIATION...MID LEVEL CLOUDS WILL GRADUALLY LOWER THIS AFTERNOON AS A
MID LEVEL SHORTWAVE MOVES INTO THE UPPER MISSISSIPPI VALLEY.

A STRONG COLD FRONT WILL THEN MOVE ACROSS SOUTHERN WISCONSIN THIS
AFTERNOON...WITH GUSTY NORTHWEST WINDS EXPECTED BEHIND IT. GUSTS UP
TO 30 KNOTS POSSIBLE AFTER FRONTAL PASSAGE.

STRONG MID LEVEL SHORT WAVE AND RESULTANT SURFACE TROUGH MOVING INTO
THE AREA THIS AFTERNOON SHOULD BRING MVFR CEILINGS TO TAF SITES.
SCATTERED LIGHT SNOW SHOWERS WITH MAINLY MVFR VSBYS ARE EXPECTED.

SKIES SHOULD CLEAR OVERNIGHT WITH WINDS GRADUALLY DIMINISHING AS
HIGH PRESSURE RIDGE APPROACHES FROM THE WEST.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON THROUGH
FRIDAY MORNING...AS A STRONG PRESSURE GRADIENT DEVELOPS ACROSS
THE NEARSHORE WATERS. THIS IS IN THE WAKE OF A STRONG COLD
FRONT...BETWEEN LOW PRESSURE OVER EASTERN UPPER MICHIGAN...AND
HIGH PRESSURE OVER THE EASTERN DAKOTAS. NORTHWEST WINDS OF 15 TO
25 KNOTS...WITH GUSTS TO 33 KNOTS...ARE POSSIBLE AT TIMES. THESE
WINDS WILL GENERATE HIGH WAVES OF 3 TO 5 FEET...MAINLY TOWARD THE
OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY
     FOR WIZ046-047-051-052-056>060-062>072.

LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 9 AM CST FRIDAY
     FOR LMZ643>646.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...HENTZ
Hazardous weather outlook, Jan 19, 3:13 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST WED JAN 19 2011

WIZ046-047-051-052-056>060-062>072-202115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
313 PM CST WED JAN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

WIND CHILL VALUES ARE EXPECTED TO DROP TO 20 TO 30 BELOW ZERO
THURSDAY NIGHT AND FRIDAY MORNING AS AN ARCTIC AIR MASS BRIEFLY
INVADES THE REGION. A WIND CHILL ADVISORY HAS BEEN POSTED FOR THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-202115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 PM CST WED JAN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

BLUSTERY NORTHWEST WINDS WILL DEVELOP OVER THE NEAR SHORE WATERS
OF LAKE MICHIGAN THURSDAY NIGHT AFTER A STRONG COLD FRONT PASSES
THROUGH THE REGION. WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS DURING THIS TIME. WAVES IN ICE FREE AREAS AWAY FROM SHORE
WILL INCREASE TO 3 TO 5 FEET. AREAS OF FREEZING SPRAY WILL
ACCOMPANY THE HIGHER WAVES.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.